# SDR 070176

- Difficulty date: November 7, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N869GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53294
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 708516
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ALLEGIANT AIR FLIGHT 722 FROM CID (CEDAR RAPIDS, IOWA) TO SFB (SANFORD, FLORIDA), FLIGHT CREW REPORTED THE NR  1 (LEFT) ENGINE FAILURE ON CLIMB-OUT.  PERFORMED EMERGENCY QRH ITEMS AND RETURNED TO CID.  AIRCRAFT LANDED NORMALLY, MAINTENANCE DEPARTMENT PERSONNEL HAVE INSPECTED AND COMMENCED REPLACEMENT OF THE LEFT ENGINE.  THIS WILL REMAIN AN OPEN ITEM UNTIL COMPLETION OF ENGINE REPLACEMENT.
